# SDR 04FDEA01622

- Difficulty date: June 4, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10
- Aircraft serial: 47805
- Aircraft time: 65,001 hours, 28,730 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC01822
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5750-78220A WINGS RIGHT INBOARD FLAP OUTBOARD HINGE BRACKET SIDE BRACE REPAIR.  COMPLIED WITH EA 8-5750-78220 A WINGS RIGHT INBOARD FLAP  OUTBOARD HINGE BRACKET SIDE BRACE REPAIR.
